You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1974/51/1
Homogeneous operators
Download
PDF
- Homogeneous operators
Article
Original scientific text
Title
Homogeneous operators
Authors
Gabrijel Tomšič
1
Affiliations
Ljubljana, Slovenia, Yugoslavia
Studia Mathematica
1974/51/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
1-5
Main language of publication
English
Published
1974
Exact and natural sciences
mathematics